# SDR DALA2022100806514

- Difficulty date: January 5, 2021
- Submitted: October 8, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,411 hours, 25,597 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5646, DURING LCK AND QRO, WHILE PERFORMING A BASE ZONAL INSPECTION PER WC 2020-2326, MULTIPLES CRACKS WERE FOUND AFFECTING THE COCKPIT FLOOR WEB, APPROX. BETWEEN STA 278-284 AND RBL 4-13. NO APPLICABLE REPAIR METHOD WAS FOUND WITHIN B757-200 SRM. CORRECTIVE ACTION: ER/A 56-589045 AUTHORIZES TO TRIM OUT THE CRACKED AREA AND THEN, INSTALL A REPAIR FILLER AND A REPAIR DOUBLER. (LP 4696177)
